# SDR MASA200601121

- Difficulty date: April 19, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 17,204 hours, 13,328 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 355862255
- Condition: Malfunctioned
- Location: Anti-Ice Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6102 SAT.  ABORTED T/O AND RTG FOR AN A-ICE DUCT WARN.   MAINTENANCE REMOVED AND REPLACED LOOP. (4-20-06)
